Advanced SearchSearch Tips
On the Ideal Extensions in Γ-Semigroups
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 48, Issue 4,  2008, pp.585-591
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2008.48.4.585
 Title & Authors
On the Ideal Extensions in Γ-Semigroups
Siripitukdet, Manoj; Iampan, Aiyared;
  PDF(new window)
In 1981, Sen [4] have introduced the concept of -semigroups. We have known that -semigroups are a generalization of semigroups. In this paper, we introduce the concepts of the extensions of s-prime ideals, prime ideals, s-semiprime ideals and semiprime ideals in -semigroups and characterize the relationship between the extensions of ideals and some congruences in -semigroups.
-semigroup;extension of s-prime ideal;prime ideal;s-semiprime ideal and semiprime ideal;
 Cited by
$$n$$ -ary $$\Gamma $$ -semigroups, operators and Green’s relations, Afrika Matematika, 2014, 25, 3, 841  crossref(new windwow)
A. Iampan and M. Siripitukdet, On minimal and maximal ordered left ideals in $po-{\Gamma}-semigroups$, Thai Journal of Mathematics, 2(2004), 275-282.

A. Seth, Idempotent-separating congruences on inverse ${\Gamma}-semigroups$, Kyungpook Mathematical journal, 37(1997), 285-290.

M. Siripitukdet and A. Iampan, On the least (ordered) semilattice congruences in ordered ${\Gamma}-semigroups$, Thai Journal of Mathematics, 4(2006), 403-415.

M. K. Sen, On ${Gamma}-semigroups$, Proceedings of the International Conference on Algebra and it's Applications, Decker Publication, New York 301.

M. K. Sen and N. K. Saha, On ${\Gamma}-semigroup$ I, Bulletin of the Calcutta Mathematical Society, 78(1986), 180-186.

M. K. Sen and N. K. Saha, Orthodox ${\Gamma}-semigroups$, International Journal of Mathematics and Mathematical Sciences, 13(1990), 527-534. crossref(new window)

N. K. Saha, On ${\Gamma}-semigroup$ II, Bulletin of the Calcutta Mathematical Society, 79(1987), 331-335.

Y. I. Kwon, The filters of the ordered ${\Gamma}-semigroups$, Journal of the Korea Society of Mathematical Education Series B: The Pure and Applied Mathematics, 4(1997), 131-135.